Alert archive / Wisconsin / Special Weather Statements in 2011
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 24, 2011, 12:10 AM CDT for Eau Claire County, Wisconsin. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2011, 12:10 AM CDT (05:10 UTC)
- Expired
- Jul 24, 2011, 1:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Twin Cities, MN
County Eau Claire County, WI
The radar
The La Crosse radar (KARX), 97 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2128 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
754
WWUS83 KMPX 240510
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1210 AM CDT SUN JUL 24 2011
WIZ027-028-240600-
CHIPPEWA-EAU CLAIRE-
1210 AM CDT SUN JUL 24 2011
...THUNDERSTORMS MOVING ACROSS EAU CLAIRE AND CHIPPEWA COUNTIES
THROUGH 100 AM CDT...
AT 1204 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF LAKE
HALLIE TO 5 MILES SOUTH OF ROCK FALLS. THESE STORMS WERE MOVING EAST
AT 30 MPH.
WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
SOME OF THE STRONGER STORMS WILL ALSO CAUSE VERY HEAVY RAIN WHICH
WILL CAUSE STREET FLOODING...ESPECIALLY IN EAU CLAIRE...AND POINTS
SOUTHEAST ALONG INTERSTATE 94.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
EAU CLAIRE.
LAKE HALLIE.
CHIPPEWA FALLS.
BATEMAN.
BRACKETT.
FOSTER.
AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE FROM THESE
THUNDERSTORMS.
&&
LAT...LON 4459 9092 4459 9164 4494 9166 4495 9129
4461 9090 4460 9091
TIME...MOT...LOC 0506Z 270DEG 24KT 4493 9154 4464 9167
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 23, 7:03 PM CDT, 5 hours 7 minutes earlier.
Area forecast discussion, Jul 23, 7:03 PM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 703 PM CDT SAT JUL 23 2011 .UPDATE... ADDED 00Z TAF DISCUSSION BELOW. && .DISCUSSION... NEXT ROUND OF STORMS ARE UNDERWAY ACROSS CENTRAL MN EARLY THIS AFTERNOON. THE SPC 4KM WRF INTENSIFIES THIS ACTIVITY AND BRINGS IT TO THE NORTH METRO BY 22Z. OUR LOCAL WRF MINORS THIS ACTIVITY WITH RAPID DEVELOPMENT TO THE SOUTH ACROSS WEST CENTRAL AND SOUTHWEST MN AND BRINGS IT INTO THE METRO AND SOUTH CENTRAL MN BY 22Z. EITHER WAY... STRONG TO SEVERE STORMS LIKELY ACROSS MUCH OF THE CWA THIS AFTERNOON/EARLY EVENING. BOUNDARY PLACEMENT IS DIFFICULT AT THIS TIME WITH WHAT APPEARS TO BE THE REAL WARM FRONT RIGHT ALONG THE MN/IA BORDER WITH ANOTHER BOUNDARY...PERHAPS OUR BACKDOOR COLD FRONT THAT WAS DROPPING DOWN FROM THE NORTH YESTERDAY....ACROSS CENTRAL MN AND OUR FAR NORTHERN COUNTIES OF WI. BOTH OF THESE HAVE POTENTIAL FOR TORNADO DEVELOPMENT THROUGH EARLY THIS EVENING WITH LOCAL TORNADO PROBABILITIES HIGHER FOR THE CENTRAL MN BOUNDARY. IN ADDITION...HEAVY PRECIPITATION REMAINS A CONCERN. LATEST WATER VAPOR IMAGERY INDICATES THE TROPICAL CONNECTION LIFTING BACK INTO FAR SOUTHERN MN WITH WHAT APPEARS TO BE A MINOR DISTURBANCE OVER NORTHEAST NEBRASKA. NAM 925-850MB MOISTURE TRANSPORT...MOISTURE FLUX AND FRONTOGENESIS POINT TO FAR SOUTHERN MN/NORTHERN IA AS HAVING CONDITIONS FAVORABLE FOR HEAVY RAIN EARLY THIS EVENING. CORFIDI VECTORS REMAIN WESTERLY 25 KNOTS FOR US BUT DROP OFF CONSIDERABLY ACROSS NORTHERN IA. MPXWRF AND SPCWRF BOTH SHOW MORE OF A NORTH TO SOUTH LINE MOVING ACROSS THIS AREA AND NOT AN WEST TO EAST TRAINING EVENT AS WE HAVE SEEN LATELY. STILL EXPECT THE RAIN TO BE OVER BY 12Z SUNDAY WITH HIGH PRESSURE...SEASONAL TEMPERATURE AND MUCH LESS DAYTIME HUMIDITY FOR SUNDAY AND MONDAY. AS THE HIGH MOVES EAST ON TUESDAY...THE RETURN FLOW WILL BEGIN FROM THE SOUTH ONCE AGAIN. SHOWER AND THUNDERSTORM CHANCES WILL SLOWLY INCREASE FROM WEST TO EAST AS FIRST A WARM FRONT MOVES THROUGH BY WEDNESDAY AND THEN A COOL FRONT DROPS IN ON THURSDAY. THE COOL FRONT STILL LOOKS TO BECOME STATIONARY ACROSS SOUTHERN MN AND WI IN THE THURSDAY-FRIDAY TIME FRAME. WHILE THIS IS OCCURRING...THE TROPICAL CONNECTION FIRMLY REESTABLISHES ITSELF ACROSS THE UPPER MISSISSIPPI VALLEY ONCE AGAIN...ONCE AGAIN BRINGING A THREAT OF TROPICAL DOWNPOURS/FLOODING TO PARTS OF THE AREA. ENDED THE 7 DAY FORECAST WITH DRY WEATHER ON SATURDAY. && .AVIATION.../18Z TAF ISSUANCE/ THUNDER THREAT DECREASING ACROSS THE FORECAST AREA MAIN FORCING NEAR THE FRONTAL BOUNDARY CONFINED TO AREAS SOUTH OF THE TAF SITES. HAVE INCLUDED A VICINITY THUNDER AT KMSP AND AT KEAU FOR AN HOUR OR SO THIS EVENING...WITH A WEAK BOUNDARY SINKING SOUTH THROUGH THE AREA. OTHERWISE..LOWER CIGS...PRIMARILY LOW END VFR ARE IN PLACE OVER CENTRAL MINNESOTA...WHICH WILL LIKELY REMAIN IN PLACE THROUGH MOST OF THE EVENING. LATER TONIGHT THERE IS ALSO A CHANCE OF IFR CIGS DEVELOPING OVER PRIMARILY EASTERN MN AND WEST CENTRAL WISCONSIN. STRONGER OVERALL DRYING MAY PREVENT SOME OF THIS...SO CONFIDENCE NOT HIGH. GENERALLY VFR SKC-FEW030-040 WILL PREVAIL OVER THE AREA AFTER 17Z SUNDAY AS HIGH PRESSURE BUILDS IN. KMSP....A BOUNDARY IS MOVING ACROSS THE AREA...AT 00Z SO THE THUNDER CHANCE ABOUT OVER. ABOVE MENTIONED LOW END VFR CIGS LIKELY TO AFFECT THE AREA DURING THE EVENING WITH THE SMALLER RISK OF IFR CIGS LATE TONIGHT AND SUNDAY MORNING. A FEW GUSTS TO 20 KNOTS FOR ABOUT AN HOUR UNTIL 01Z BEHIND THE FRONT MOVING TO THE SOUTH OTHERWISE...NORTHEAST WINDS MAINLY AT OR BELOW 10 KNOTS...THEN NORTHWEST ON SUNDAY. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/JPR
Hazardous weather outlook, Jul 23, 3:45 PM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 345 PM CDT SAT JUL 23 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 241745- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 345 PM CDT SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH MIDNIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE OUTLOOK AREA FOR THE REMAINDER OF THE AFTERNOON AND MOVE EASTWARD THROUGH THE EVENING HOURS. A FEW STORMS WILL LIKELY BECOME SEVERE AND CONTAIN DAMAGING WINDS AND LARGE HAIL. A TORNADO OR TWO MAY ALSO OCCUR. IN ADDITION....HEAVY RAINFALL WILL ACCOMPANY THE STORMS WITH AN INCH OR TWO OF RAIN FALLING WITHIN AN HOUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS CHANCES WILL RETURN TO THE OUTLOOK AREA BY THE MIDDLE OF NEXT WEEK. HEAVY RAINFALL IS POSSIBLE...ESPECIALLY ACROSS SOUTHERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY TONIGHT. RAH
In the hours before
Special weather statement, Jul 23, 8:41 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 841 PM CDT SAT JUL 23 2011 MNZ083-240215- BLUE EARTH- 841 PM CDT SAT JUL 23 2011 ...STRONG THUNDERSTORMS MOVING INTO BLUE EARTH COUNTY THROUGH 915 PM CDT... AT 838 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF MADELIA. THIS STORM WAS MOVING EAST AT 20 MPH. THIS STORM HAS WEAK ROTATION WITHIN IT AND HAS POSSIBLY PRODUCED BRIEF FUNNEL CLOUDS. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LAKE CRYSTAL. GOOD THUNDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ROTATION INCREASES WITH THIS STORM...A TORNADO WARNING WILL BE NEEDED. RAINFALL AMOUNTS OF ONE TO ONE AND A HALF INCHES ARE POSSIBLE FROM THE THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. && LAT...LON 4416 9408 4398 9407 4398 9436 4411 9437 TIME...MOT...LOC 0140Z 259DEG 16KT 4404 9431
Special weather statement, Jul 23, 8:43 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 843 PM CDT SAT JUL 23 2011 MNZ075-076-083-240230- BLUE EARTH-LE SUEUR-NICOLLET- 843 PM CDT SAT JUL 23 2011 AT 840 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF NORTH MANKATO. THIS STORM WAS MOVING EAST AT 15 MPH. THIS STORM HAS WEAK ROTATION WITHIN IT AND MAY PRODUCE BRIEF FUNNEL CLOUDS. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... SKYLINE. NORTH MANKATO. MANKATO. EAGLE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ROTATION INCREASES WITH THIS STORM...A TORNADO WARNING WILL BE NEEDED. && LAT...LON 4427 9389 4412 9386 4413 9417 4420 9420 TIME...MOT...LOC 0142Z 256DEG 12KT 4417 9412
Special weather statement, Jul 23, 9:07 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
907 PM CDT SAT JUL 23 2011
MNZ076-077-240245-
LE SUEUR-RICE-
907 PM CDT SAT JUL 23 2011
AT 905 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTH OF ELYSIAN. THIS STORM WAS MOVING EAST AT
20 MPH.
WINDS UP TO 45 MPH ARE EXPECTED WITH THIS STORM ALONG WITH POSSIBLE
FUNNEL CLOUDS. IN ADDITION...BRIEF VERY HEAVY RAINFALL WITH RATES OF
ONE TO TWO INCHES PER HOUR ARE LIKELY WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GREENLAND.
KILKENNY.
MORRISTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4424 9376 4424 9380 4425 9381 4432 9385
4438 9365 4440 9341 4420 9342 4419 9376
TIME...MOT...LOC 0208Z 258DEG 17KT 4426 9369Special weather statement, Jul 23, 9:49 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
949 PM CDT SAT JUL 23 2011
MNZ060>063-240330-
ANOKA-HENNEPIN-RAMSEY-WASHINGTON-
949 PM CDT SAT JUL 23 2011
...THUNDERSTORMS MOVING OVER ANOKA...HENNEPIN...RAMSEY AND
WASHINGTON COUNTIES THROUGH 1030 PM CDT...
AT 946 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ROBBINSDALE. THIS STORM WAS MOVING EAST AT 30 MPH.
PEA SIZE HAIL AND GUSTY WINDS TO 40 MPH ARE POSSIBLE WITH THIS STORM
IN COLUMBIA HEIGHTS...LAUDERDALE...ROSEVILLE...AND SHOREVIEW. WHILE
THIS STORM WILL REMAIN NORTH OF MINNEAPOLIS...GUSTY WINDS OF 30 TO
40 MPH ORIGINATING FROM THIS STORM ARE LIKELY TO BE EXPERIENCED IN
MINNEAPOLIS...ST. PAUL...AND LOCATIONS IN BETWEEN THE
DOWNTOWNS...INCLUDING THE UNIVERSITY OF MINNESOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A QUICK ONE INCH OF RAIN IS POSSIBLE FROM THE THUNDERSTORM FROM
ROBBINSDALE TO WHITE BEAR LAKE AND COMMUNITIES IN BETWEEN. THIS MAY
RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA
ROADWAYS.
&&
LAT...LON 4514 9318 4514 9294 4503 9292 4492 9305
4499 9345 4511 9340
TIME...MOT...LOC 0246Z 271DEG 25KT 4503 9330Special weather statement, Jul 23, 10:40 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1040 PM CDT SAT JUL 23 2011
MNZ063-070-078-WIZ024-025-240430-
DAKOTA-DUNN-GOODHUE-PIERCE-WASHINGTON-
1040 PM CDT SAT JUL 23 2011
...THUNDERSTORMS MOVING OVER DAKOTA...DUNN...GOODHUE...PIERCE AND
WASHINGTON COUNTIES THROUGH 1130 PM CDT...
AT 1037 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HASTINGS TO DIAMOND BLUFF.
THESE STORMS WERE MOVING NORTHEAST AT 35 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
COTTAGE GROVE.
DIAMOND BLUFF.
HAGER CITY.
BAY CITY.
ESDAILE.
BELDENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF ONE TO TWO INCHES THROUGH 1130 ARE POSSIBLE FROM
THE THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND
PONDING OF WATER ON AREA ROADWAYS.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4486 9290 4486 9212 4464 9231 4452 9264
4476 9308
TIME...MOT...LOC 0339Z 244DEG 27KT 4476 9291 4462 9265Special weather statement, Jul 24, 12:10 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1210 AM CDT SUN JUL 24 2011
WIZ027-028-240600-
CHIPPEWA-EAU CLAIRE-
1210 AM CDT SUN JUL 24 2011
...THUNDERSTORMS MOVING ACROSS EAU CLAIRE AND CHIPPEWA COUNTIES
THROUGH 100 AM CDT...
AT 1204 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF LAKE
HALLIE TO 5 MILES SOUTH OF ROCK FALLS. THESE STORMS WERE MOVING EAST
AT 30 MPH.
WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
SOME OF THE STRONGER STORMS WILL ALSO CAUSE VERY HEAVY RAIN WHICH
WILL CAUSE STREET FLOODING...ESPECIALLY IN EAU CLAIRE...AND POINTS
SOUTHEAST ALONG INTERSTATE 94.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
EAU CLAIRE.
LAKE HALLIE.
CHIPPEWA FALLS.
BATEMAN.
BRACKETT.
FOSTER.
AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE FROM THESE
THUNDERSTORMS.
&&
LAT...LON 4459 9092 4459 9164 4494 9166 4495 9129
4461 9090 4460 9091
TIME...MOT...LOC 0506Z 270DEG 24KT 4493 9154 4464 9167The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:41 PM CDT | Special Weather Statement | MPX | Blue Earth | 34 min |
| Jul 23, 8:43 PM CDT | Special Weather Statement | MPX | Blue Earth | 47 min |
| Jul 23, 9:07 PM CDT | Special Weather Statement | MPX | Le Sueur | 38 min |
| Jul 23, 9:27 PM CDT | Areal Flood Advisory | MPX | Blue Earth, Le Sueur, Rice, Waseca | 3 hr |
| Jul 23, 9:49 PM CDT | Special Weather Statement | MPX | Ramsey | 41 min |
| Jul 23, 11:17 PM CDT | Areal Flood Advisory | MPX | Steele | 3 hr |
| Jul 23, 11:32 PM CDT | Flash Flood Warning | MPX | Steele | 3 hr |
| Jul 24, 2:32 AM CDT | Areal Flood Advisory | MPX | Steele | 57 min |
| Jul 23, 10:29 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Rusk | 46 min |
| Jul 23, 10:40 PM CDT | Areal Flood Advisory | MPX | Barron, Chippewa, Dunn, Rusk | 2 hr |
| Jul 23, 10:40 PM CDT | Special Weather Statement | MPX | Pierce | 50 min |
| Jul 23, 10:42 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 48 min |
| Jul 23, 10:59 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 61 min |
| Jul 23, 11:14 PM CDT | Severe Thunderstorm Warning | MPX | Saint Croix | 24 min |
| Jul 23, 11:22 PM CDT | Severe Thunderstorm Warning | MPX | Dunn | 53 min |
| Jul 23, 11:50 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 40 min |
Nearby
Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.